Publications in collaboration with researchers from Instituto de Física Fundamental (43)

2018

  1. Homogeneous spin Riemannian manifolds with the simplest Dirac operator

    Advances in Geometry, Vol. 18, Núm. 3, pp. 289-302

2016

  1. Cyclic homogeneous Riemannian manifolds

    Annali di Matematica Pura ed Applicata, Vol. 195, Núm. 5, pp. 1619-1637

2014

  1. Cyclic metric Lie groups

    Monatshefte fur Mathematik, Vol. 176, Núm. 2, pp. 219-239

2008

  1. Towards a Hamilton-Jacobi theory for nonholonomic mechanical systems

    Journal of Physics A: Mathematical and Theoretical, Vol. 41, Núm. 1

  2. Discrete nonholonomic lagrangian systems on lie groupoids

    Journal of Nonlinear Science, Vol. 18, Núm. 3, pp. 221-276

2007

  1. Reduction of symplectic lie algebroids by a lie subalgebroid and a symmetry lie group

    Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), Vol. 3

  2. Jacobi structures on affine bundles

    Acta Mathematica Sinica, English Series, Vol. 23, Núm. 5, pp. 769-788

  3. General framework for nonholonomic mechanics: Nonholonomic systems on Lie affgebroids

    Journal of Mathematical Physics, Vol. 48, Núm. 8

2006

  1. Discrete Lagrangian and Hamiltonian mechanics on Lie groupoids

    Nonlinearity, Vol. 19, Núm. 6, pp. 1313-1348

  2. A survey of Lagrangian mechanics and control on lie algebroids and groupoids

    International Journal of Geometric Methods in Modern Physics, Vol. 3, Núm. 3, pp. 509-558

2005

  1. Lagrangian submanifolds and dynamics on Lie algebroids

    Journal of Physics A: Mathematical and General, Vol. 38, Núm. 24

  2. Pre-multisymplectic constraint algorithm for field theories

    International Journal of Geometric Methods in Modern Physics, Vol. 2, Núm. 5, pp. 839-871

2003

  1. On the computation of the Lichnerowicz-Jacobi cohomology

    Journal of Geometry and Physics, Vol. 44, Núm. 4, pp. 507-522

2002

  1. Singular Lagrangian systems on jet bundles

    Fortschritte der Physik, Vol. 50, Núm. 2, pp. 105-169

2001

  1. Geometric formulation of Carnot's theorem

    Journal of Physics A: Mathematical and General, Vol. 34, Núm. 8, pp. 1691-1712

  2. Duality and modular class of a Nambu-Poisson structure

    Journal of Physics A: Mathematical and General, Vol. 34, Núm. 17, pp. 3623-3650

1999

  1. Leibniz algebroid associated with a Nambu - Poisson structure

    Journal of Physics A: Mathematical and General, Vol. 32, Núm. 46, pp. 8129-8144

  2. Dirac brackets in constrained dynamics

    Fortschritte der Physik, Vol. 47, Núm. 5, pp. 459-492